BibTeX record journals/iandc/GeskeHS91

download as .bib file

@article{DBLP:journals/iandc/GeskeHS91,
  author    = {John G. Geske and
               Dung T. Huynh and
               Joel I. Seiferas},
  title     = {A Note on Almost-Everywhere-Complex Sets and Separating Deterministic-Time-Complexity
               Classes},
  journal   = {Inf. Comput.},
  volume    = {92},
  number    = {1},
  pages     = {97--104},
  year      = {1991},
  url       = {https://doi.org/10.1016/0890-5401(91)90022-T},
  doi       = {10.1016/0890-5401(91)90022-T},
  timestamp = {Fri, 12 Feb 2021 22:16:01 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/GeskeHS91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics